Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Along with irregular periods she is also facing mood swings, frustration and body imbalance.

Hello, there has been 3-4 instances in last 2 months when my girlfriend has taken an i-pill. Along with irregular periods she is also facing mood swings, frustration and body imbalance cutting short her diet. let me also tell you that within this period she has been facing medical problems like intermittent stomach aches, headaches etc also was on medication 2 times.
Asked On : Sat, 5 Feb 2011
Answers:  4 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You are doing experiment with your friends body and please stop this.This will lead to lots of hormonal imbalance and can harm her body.All the symptoms are due to this.Ask her to take light diet,avoid any hormonal pills for at least 3 months.Ask her to drink plenty of fluids ,and pl.use other contraceptive measures for your safety.this is not the way.
Answered: Sat, 5 Feb 2011
I find this answer helpful
  User's Response
Thank you sir for your insight.i have realized that this is not the correct way!
can you suggest me that what are the other ways to keep away from the consequences of unprotected sex? my friend has been an athlete and her diet has been full of cereals, juices, fruits etc rather she always avoids to eat outside.
also i have a slight fear that whether these abnormalities have a stronger link to our relationship status and psychological traumas due to some non medical issues.
Answered: Sat, 5 Feb 2011
Ayurveda Specialist Dr. Bhagwan Dass's  Response
hello pallav
welcome to HealthcareMagic..
according to me taking i pill for longer duration is not good it could further affect her irregular menses adversely , moreover when she wud want to conceive this will affect easy conception also...
better would be both of u should come nd meet a gynae , and learn about calender method and other methods of contraception like barriers like condoms or female condoms etc...
also to correct her mensural disturbance, ayurveda and panchkarma will be of great help,
and this will also look after her mood swings ....
Answered: Sat, 5 Feb 2011
I find this answer helpful
  User's Response
Hello Sir, what about the psychological friction which has emanated ? it has developed a kind of anger, detachment and serious arguments at times.i want her to regain the old vigour and health....she has also developed dark circles, swollen face at times and inability to remain on normal diet etc.what to do??
Answered: Sat, 5 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor